# SDR DALA2023092607948

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,332 hours, 27,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 1R DOOR WONT ARMED. CORRECTIVE ACTION REMOVED DEBRIS FROM UNDER DOOR AND OPERATE DOOR, CK GOOD. A/C OK FOR SVC. (4509248)
